CSpace

Browse/Search Results:  1-10 of 53 Help

Selected(0)Clear Items/Page:    Sort:
A novel semi-discrete scheme preserving uniformly exponential stability for an Euler-Bernoulli beam 期刊论文
SYSTEMS & CONTROL LETTERS, 2019, 卷号: 134, 页码: 10
Authors:  Liu, Jiankang;  Guo, Bao-Zhu
Favorite  |  View/Download:5/0  |  Submit date:2020/05/24
Beam equation  Finite volume method  Finite difference method  Exponential stability  Uniform approximation  
Modified Stencil Approximations for Fifth-Order Weighted Essentially Non-oscillatory Schemes 期刊论文
JOURNAL OF SCIENTIFIC COMPUTING, 2019, 卷号: 81, 期号: 2, 页码: 898-922
Authors:  Wang, Yahui;  Du, Yulong;  Zhao, Kunlei;  Yuan, Li
Favorite  |  View/Download:4/0  |  Submit date:2020/05/24
WENO scheme  Stencil approximation order  Smoothness indicator  Hyperbolic conservation law  Euler equation  
Parallel energy-stable phase field crystal simulations based on domain decomposition methods 期刊论文
COMPUTER PHYSICS COMMUNICATIONS, 2019, 卷号: 234, 页码: 26-39
Authors:  Wei, Ying;  Yang, Chao;  Huang, Jizu
Favorite  |  View/Download:14/0  |  Submit date:2019/01/11
Phase field crystal equation  Discrete variational derivative method  Unconditionally energy stable scheme  Domain decomposition method  
ANALYSIS OF POLLUTION-FREE APPROACHES FOR MULTI-DIMENSIONAL HELMHOLTZ EQUATIONS 期刊论文
INTERNATIONAL JOURNAL OF NUMERICAL ANALYSIS AND MODELING, 2019, 卷号: 16, 期号: 3, 页码: 412-435
Authors:  Wang, Kun;  Wong, Yau Shu;  Huang, Jizu
Favorite  |  View/Download:11/0  |  Submit date:2019/04/02
Helmholtz equation  error estimate  finite difference method  polar and spherical coordinates  pollution-free scheme  
A Fourth Order Finite Difference Method for Time-Space Fractional Diffusion Equations 期刊论文
EAST ASIAN JOURNAL ON APPLIED MATHEMATICS, 2018, 卷号: 8, 期号: 4, 页码: 764-781
Authors:  Arshad, Sadia;  Baleanu, Dumitru;  Huang, Jianfei;  Tang, Yifa;  Zhao, Yue
Favorite  |  View/Download:22/0  |  Submit date:2019/03/05
Fractional diffusion equation  Riesz derivative  high-order approximation  stability  convergence  
Finite Difference Method for Time-Space Fractional Advection-Diffusion Equations with Riesz Derivative 期刊论文
ENTROPY, 2018, 卷号: 20, 期号: 5, 页码: 20
Authors:  Arshad, Sadia;  Baleanu, Dumitru;  Huang, Jianfei;  Al Qurashi, Maysaa Mohamed;  Tang, Yifa;  Zhao, Yue
Favorite  |  View/Download:14/0  |  Submit date:2018/07/30
fractional advection dispersion equation  riesz derivative  caputo derivative  trapezoidal formula  
A lattice Boltzmann model for multiphase flows with moving contact line and variable density 期刊论文
JOURNAL OF COMPUTATIONAL PHYSICS, 2018, 卷号: 353, 页码: 26-45
Authors:  Huang, Jizu;  Wang, Xiao-Ping
Favorite  |  View/Download:10/0  |  Submit date:2018/07/30
Lattice Boltzmann model  Variable density  Moving contact line  Slip boundary condition  
Finite difference method for time-space linear and nonlinear fractional diffusion equations 期刊论文
INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS, 2018, 卷号: 95, 期号: 1, 页码: 202-217
Authors:  Arshad, Sadia;  Bu, Weiping;  Huang, Jianfei;  Tang, Yifa;  Zhao, Yue
Favorite  |  View/Download:19/0  |  Submit date:2018/07/30
Fractional diffusion equation  finite difference method  stability and convergence analysis  trapezoidal formula  Riesz derivative  Caputo derivative  
Analysis on the stability of numerical schemes for a class of stochastic partial differential systems 期刊论文
INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS, 2018, 卷号: 95, 期号: 2, 页码: 316-328
Authors:  Cong, Xin-rong;  Li, Long-suo
Favorite  |  View/Download:14/0  |  Submit date:2018/07/30
Stochastic partial differential equations  compact finite difference method  random noise  
Trapezoidal scheme for time-space fractional diffusion equation with Riesz derivative 期刊论文
JOURNAL OF COMPUTATIONAL PHYSICS, 2017, 卷号: 350, 页码: 1-15
Authors:  Arshad, Sadia;  Huang, Jianfei;  Khaliq, Abdul Q. M.;  Tang, Yifa
Favorite  |  View/Download:14/0  |  Submit date:2018/07/30
Fractional diffusion equation  Caputo derivative  Riesz derivative  Trapezoidal rule